# SDR MALA060072

- Difficulty date: February 14, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 19,008 hours, 21,207 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE, FRAME AT NS197, INBOARD SIDE IS CHAFED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABA EOS54148.
